# SDR SWIA202162265

- Difficulty date: October 2, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPAIR FOR REO 690-53-61-1034 REV--, DATED 2021-09-29 FOR DOME NUTPLATE HOLE #2 ON FUSELAGE SKIN AT AFT BAG BAY SCUFF PLATE, APPROX. FS 1010, STGR 17L, THE FASTENER HOLE WAS INADVERTENTY REAMED TO 0.4688".   (C-CHECK RO 11/04/2021)   COMPLIED WITH ALL STEPS OF REO 690-53-61-1034 REV A DATED 2021-10-06 FOR REPAIR TO NUT PLATE DAMAGE AND ELONGATED HOLE TO FUSELAGE SKIN. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
